Bulgarian Engineering Teacher Programme

Europe/Zurich
CERN

CERN

Jeff Wiener (CERN), Zornitsa Zaharieva (CERN)
Description

The Bulgarian Engineering Teacher Programme 2016 will take place from 2 - 8 October 2016. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants into cutting-edge particle physics. We hope our participants will go back to Bulgaria as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists ...


Bulgarian Engineering Teacher Programme 2016:
https://indico.cern.ch/e/BGETP16

Teacher Programme Manager:
Jeff Wiener: +41 75 411 9010

CERN Contact and National Coordinators:
Zornitsa Zaharieva - CERN (+41 75 411 1236)
Svejina Dimitrova - Astronomical Observatory, Varna,  Bulgaria
Prof.
Roman Zahariev - Inst. of Systems Engineering and Robotics, Bulgarian Academy of Sciences

In case of emergency:
CERN fire brigade: 0041 22 76 74444

    • 7:30 PM 9:00 PM
      Welcome to CERN!
      • 8:00 PM
        Welcome Reception 1h 61/1-201 - Pas perdus - Not a meeting room -

        61/1-201 - Pas perdus - Not a meeting room -

        CERN

        Show room on map
    • 8:30 AM 12:40 PM
      Lectures 222/R-001

      222/R-001

      CERN

      41
      Show room on map
    • 12:40 PM 1:40 PM
      Lunch break 1h
    • 2:00 PM 6:45 PM
      Visits
      • 2:00 PM
        Cloud Chamber Workshop, Microcosm & GLOBE 2h 143/R-003 - S'Cool LAB

        143/R-003 - S'Cool LAB

        CERN

        40
        Show room on map

        Group 1

        14:00-15:00 Cloud Chamber Workshop (Alexander Hristov)
        15:00-16:00 Microcosm & Globe (Svejina Dimitrova)

        Group 2

        14:00-15:00 Microcosm & Globe (Svejina Dimitrova)
        15:00-16:00 Cloud Chamber Workshop (Alexander Hristov)

      • 4:00 PM
        SC & ATLAS 1h 45m

        Group 1

        16:00-16:30 SC (guide: Petia Petrova)
        16:30-16:45 Walk from SC to ATLAS
        16:45-17:30 ATLAS (guide: Alexander Hristov)
        17:30-17:45 Walk from ATLAS to Main Building

        Group 2

        16:00-16:45 ATLAS (guide: Alexander Hristov)
        16:45-17:00 Walk from ATLAS to SC
        17:00-17:30 SC (guide: Petia Petrova)
        17:30-17:45 Walk from SC to Main Building

    • 8:15 AM 10:00 AM
      Visits
      • 8:15 AM
        AMS & CCC 1h 45m

        Group 1

        08:15-08:30 Transport from Bat39 to AMS
        08:30-09:10 AMS (guide: Alexander Hristov)
        09:15-09:50 CCC (guide: Zornitsa Zaharieva)
        09:50-10:00 Transport from CCC to Bat33

        Group 2

        08:15-08:30 Transport from Bat39 to CCC
        08:30-09:10 CCC (guide: Zornitsa Zaharieva)
        09:15-09:50 AMS (guide: Alexander Hristov)
        09:50-10:00 Transport from AMS to Bat33

    • 10:00 AM 12:40 PM
      Lectures 40/S2-A01 - Salle Anderson

      40/S2-A01 - Salle Anderson

      CERN

      30
      Show room on map
      • 10:00 AM
        Introduction to ALICE experiment and modern data analysis / Въведение в ALICE експеримента и модерни начини за анализ на данни 45m
        Speaker: Peter Hristov (CERN)
      • 10:45 AM
        Higgs discovery/ Откритието на Хигс бозона 1h
        Speaker: Leandar Litov (University of Sofia (BG))
      • 11:50 AM
        Detector construction sites and systems for remote personal supervision / Сгради за конструиране на детектори и системи за дистанционно наблюдение на персонала 50m
        Speaker: Dimitar Mladenov (CERN)
    • 12:40 PM 2:00 PM
      Lunch break 1h 20m
    • 2:00 PM 8:00 PM
      Social Events
      • 2:00 PM
        Discover Geneva Treasure Hunt 6h

        We will provide you with your personal treasure hunt brochure. Please prepare 8 CHF to buy the "Tout Genève 9h" ticket. Once you successfully finish the treasure hunt there will be a delicious cheese fondue and a treasure waiting for you!

    • 8:00 PM 10:00 PM
      Social Events
      • 8:00 PM
        Official Dinner 2h

        Although it's the formal dinner of the programme, please wear clothes, which you feel comfortable in. The treasure hunt will lead you directly to the
        Hotel Edelweiss
        Place de la Navigation 2
        1201 Genève
        http://www.hoteledelweissgeneva.com/en/

    • 8:15 AM 10:00 AM
      Visits
      • 8:15 AM
        AD & LEIR 1h 45m

        Group 1

        08:15-08:30 Transport from Bat39 to Restaurant 2
        08:30-09:05 LEIR (guide: Atanas Batinkov, Ivan Glushkov)
        09:05-09:15 Walk from LEIR to AD
        09:15-09:50 Visit AD (guide: Zhulieta Toneva, Vasil Vasilev)
        09:50-10:00 Transport from Restaurant 2 to Bat39

        Group 2
        08:15-08:30 Transport from Bat39 to Restaurant 2
        08:30-09:05 Visit AD (guide: Zhulieta Toneva, Vasil Vasilev)
        09:05-09:15 Walk from AD to LEIR
        09:15-09:50 Visit LEIR (guide: Atanas Batinkov, Ivan Glushkov)
        09:50-10:00 Transport from Restaurant 2 to Bat39

    • 10:00 AM 1:30 PM
      Lectures 40/S2-D01 - Salle Dirac

      40/S2-D01 - Salle Dirac

      CERN

      30
      Show room on map
      • 10:00 AM
        Bulgarian Teachers Programme - lessons, achievements and prospects / Българската учителска програма – уроци, постижения и перспективи 55m
        Speaker: Svezhina Dimitrova (A)
      • 11:05 AM
        CERN Education / Образованието в ЦЕРН 30m
        Speaker: Jeff Wiener (CERN)
      • 11:45 AM
        Questionnaires and Evaluation of the Programme / Въпросници и оценка на програмата 30m
        Speakers: Svezhina Dimitrova (A), Zornitsa Zaharieva (CERN)
      • 12:20 PM
        The Muon Hunter Project 1h
        Speaker: Mr Vadai Vitaly
    • 1:30 PM 3:00 PM
      Lunch break 1h 30m
    • 8:00 PM 11:00 PM
      Social Event
      • 8:00 PM
        Bulgarian Dinner / Българска вечеря 3h 216/R-401 - Salle polyvalente PUMP HALL

        216/R-401 - Salle polyvalente PUMP HALL

        CERN

        200
        Show room on map